Points of Bounded Height on Equivariant Compactifications of Vector Groups, I

Antoine Chambert-Loir, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

. We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine plane.

Original languageEnglish (US)
Pages (from-to)65-93
Number of pages29
JournalCompositio Mathematica
Volume124
Issue number1
DOIs
StatePublished - 2000

Keywords

  • Equivariant compactification
  • Height zeta function
  • Manin's conjecture
  • Poisson formula
  • Rational points

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Points of Bounded Height on Equivariant Compactifications of Vector Groups, I'. Together they form a unique fingerprint.

  • Cite this